On a problem of Erdös and Tarski

W. Hanf

Fundamenta Mathematicae (1964)

  • Volume: 53, Issue: 3, page 325-334
  • ISSN: 0016-2736

How to cite


Hanf, W.. "On a problem of Erdös and Tarski." Fundamenta Mathematicae 53.3 (1964): 325-334. <http://eudml.org/doc/213739>.

author = {Hanf, W.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {325-334},
title = {On a problem of Erdös and Tarski},
url = {http://eudml.org/doc/213739},
volume = {53},
year = {1964},

AU - Hanf, W.
TI - On a problem of Erdös and Tarski
JO - Fundamenta Mathematicae
PY - 1964
VL - 53
IS - 3
SP - 325
EP - 334
LA - eng
UR - http://eudml.org/doc/213739
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.